Yep, another Vidaza cycle completed, all 7 days with total of 28 sub-q jabs of 100mg per day in 4 ml of solution. Most times, I just sit and wait eagerly for the jabs be quickly administered but this time I paid some attention to what I was getting. And presto, on last day, I got a “bonus” jab!! The fourth jab could not be administered, the content refused to get in…. ever happened before. So there… a fifth jab to round up the day. Nurse L was so apologetic but I assured her it was ok. Any explanation? was the needle defective? Don’t know.
I have a big bruise but it is subsiding. It was caused by the endocrine doc. I went to see him about my low Vit D level and he was checking neck, ankles, leg and abdomen. But before I could stop him, he already pressed on an injected patch. Anyway such bruises are not uncommon. Even the waistband of my pants, if worn even a tiny bit too tight can cause them. I have forgotten several times and paid the price of having ugly looking bruises. Well, these should disappear in a week or two.
I am glad to say that I am not too tired or fatigued in this cycle. Usually by 5th day, I do feel the effect. But it is the last day and I am quite alright! Maybe it is the energy-giving chicken soup? Maybe it is the increased dose of Vit D3 supplement prescribed last week by endocrine doc? Who knows? After all theses years I am still learning about my body’s responses. But I certainly know that some of you are praying! and prayers work wonders!
I do hope that the increased dose of Vit D3 is helpful. I am not getting enough sunlight.
Anyway, “nadir” is 10 days’ time, so I will still be careful. Never ever take for granted the potency and toxicity of these medications. In the meantime, I am enjoying the broadcasts of the Olympic games!